U.S. doctors online nowAsk doctors free
A female asked:

My daughter is taking 1250 mg keppra (levetiracetam) 2 times per day , her mood is always very bad also she has headaches.please advise about the headache?

1 doctor answer2 doctors weighed in
Dr. Lucinda DeMarco
Pediatrics 36 years experience
Keppra (levetiracetam): Without knowing anymore details than you have given, i would discuss this with your neurologist . This can all e a side effect of the Keppra (levetiracetam) ad may improve over time, but may not.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 19, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.